MathSciNet Relay Station
MathSciNet bibliographic data
MR553970 81E10
Albeverio, S.; Gallavotti, G.; Høegh-Krohn, R. Some results for the exponential interaction in two or more dimensions. Comm. Math. Phys. 70 (1979), no. 2, 187–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement